# SDR AALA20100715DFW03

- Difficulty date: July 15, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 60,268 hours, 25,883 cycles
- Engine: Pwa JT8D219
- Engine time: 4,279 hours, 1,984 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED ON TAKEOFF THERE WAS A LOUD BANG AND THE RIGHT ENGINE BEGAN TO SPOOL DOWN.  ENGINE AND AIRFRAME VIBES WERE FELT.  RIGHT ENGINE SHUTDOWN ON ITS OWN.  EXAMINATION OF THE RIGHT ENGINE ON THE GROUND SHOWED AFT SECTION OF TURBINE BLADES MISSING.  ALL PARTS WERE CONTAINED INSIDE ENGINE.  REPLACED RIGHT HAND ENGINE AT DFW ON 07/16/2010.  SYSTEM GROUND CHECK NORMAL OPERATION.
